# SDR 97ZZZM1186

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN CORROSION ON SEAT TRACK FLANGE LBL 21 FS 344-360.  REMOVED SEAT TRACK SECTION FS 344-360 LBL 21.  FABRICATED, DRILLED, DEBURRED, ALODINED, AND PRIMED SEW SEAT SECTION.  INSTALLED NEW SEAT TRACK SECTION FS 344-360 IAW 737 SRM 53-10-5.  (M)
